# SDR 2002F00031

- Difficulty date: December 5, 2001
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N808MC
- Make and model: Boeing 747 212B
- Aircraft serial: 21048
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 21562B
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H, A

## Discrepancy

DURING CLIMB-OUT FROM MIA AT APPROXIMATELY 21,000 FEET, THE CARGO LOWER AFT FIRE LIGHT ILLUMINATED.  CHECKLIST SECTION III WAS COMPLETED.  THE CARGO FLOOR FELT WARM AT SL, BOTH FORWARD AND AFT CARGO HEAT TURNED OFF.  WHILE DESCENDING AT 1800 FT THE FIRE LIGHTS WENT OUT.  REMOVED AND REPLACED ALL FOUR SMOKE DETECTORS AND REMOVED AND REPLACED ALL FOUR SMOKE DETECTOR AMPLIFIERS.  OPERATIONAL CHECK PER MM 26-16-02 PAGE 401.  (M)
